# SDR 06FDEA1182

- Difficulty date: March 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  PREVIOUS REPAIR INSTALLED ON FWD PIT CROSSBEAM AT FR 25 TO FR 25, FS 1711 TO FS 1711 AND Y72 TO Y72.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 53-10-15 FIG 201.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
